# SDR UIEA2016062700518

- Difficulty date: June 27, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N648GT
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 89,709 hours, 17,403 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Condenser
- Part number: 194275
- Part serial: 412006
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PACK AIR CONDITIONER CONDENSER CRACKED, PN 194276-5, SN 41-2006 CONDENSER REPLACED IAW AMM 21-52-05.
